Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Lubbock, TX

May 31, 2011Crosby County, Dickens County, King County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 31, 2011, 1:02 AM CDT for Crosby County, Dickens County, King County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2011, 1:02 AM CDT (06:02 UTC)
Expired
May 31, 2011, 1:28 AM CDT
In force
26 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Dickens County, TX, King County, TX

The radar

The Lubbock radar (KLBB), 96 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5082 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WUUS54 KLUB 310602
SVRLUB
TXC107-125-269-310700-
/O.NEW.KLUB.SV.W.0035.110531T0602Z-110531T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
102 AM CDT TUE MAY 31 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  DICKENS COUNTY IN NORTHWEST TEXAS.
  WESTERN KING COUNTY IN NORTHWEST TEXAS.

* UNTIL 200 AM CDT

* AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF SPUR...OR 8 MILES SOUTHWEST OF DICKENS...AND MOVING
  EAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AFTON...
  DUMONT...GUTHRIE AND FINNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3341 10112 3367 10112 3384 10066 3384 10033
      3342 10032
TIME...MOT...LOC 0602Z 260DEG 27KT 3354 10091

$$
2 follow-up statements
417 
WWUS54 KLUB 310615
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
115 AM CDT TUE MAY 31 2011

TXC107-310625-
/O.CAN.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
CROSBY TX-
115 AM CDT TUE MAY 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CROSBY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
      3342 10032
TIME...MOT...LOC 0615Z 260DEG 27KT 3356 10079

$$

TXC125-269-310700-
/O.CON.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
DICKENS TX-KING TX-
115 AM CDT TUE MAY 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KING
AND DICKENS COUNTIES UNTIL 200 AM CDT...

AT 113 AM CDT...A SEVERE THUNDERSTORM WAS DETECTED...CAPABLE OF 
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THIS STORM WAS LOCATED NEAR DICKENS...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
      3342 10032
TIME...MOT...LOC 0615Z 260DEG 27KT 3356 10079

$$
219 
WWUS54 KLUB 310628
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
128 AM CDT TUE MAY 31 2011

TXC125-269-310638-
/O.CAN.KLUB.SV.W.0035.000000T0000Z-110531T0700Z/
DICKENS TX-KING TX-
128 AM CDT TUE MAY 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KING AND DICKENS
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3342 10099 3365 10099 3384 10055 3384 10033
      3342 10032
TIME...MOT...LOC 0628Z 260DEG 27KT 3358 10067

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:32 AM CDT, 30 minutes earlier.

Area forecast discussion, May 31, 12:32 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1232 AM CDT TUE MAY 31 2011

.UPDATE...
MINOR UPDATE TO INCREASE POPS AND ADD A SEVERE MENTION TO THE
GRIDS PAST 06Z ACROSS THE EASTERN ZONES...GIVEN CURRENT SEVERE
STORMS ONGOING ATTM.

&&

.PREV DISCUSSION... /ISSUED 1201 AM CDT TUE MAY 31 2011/

AVIATION...
THUNDERSTORMS ERUPTED LATE IN THE EVENING ALONG THE DRY-LINE FROM
JUST SOUTH AND EAST OF KLBB TO JUST WEST OF KCDS. APPEARS STORMS
SOUTHWEST OF KCDS WILL DRIFT INTO THE AIRPORT EARLY THIS MORNING
SO INDICATED TEMPO -TSRA FOR FIRST FEW HOURS OF NEXT VALID TAF.
OTHERWISE FRONT EXPECTED TO SLIDE SOUTHEAST LATER TONIGHT WITH
STORM ERUPTION POSSIBLE MAINLY JUST SOUTH OF KLBB. FRONT WILL
STALL SOUTH OF TAF SITES THEN LIFT BACK NORTH AS WARM FRONT
TOMORROW AFTERNOON WITH WARM AND UNSTABLE AIRMASS CAPABLE OF
SCATTERED -TSRA. INDICATING CB GROUPS ONLY IN TAFS FOR NOW LATE
TOMORROW. RMCQUEEN

PREV DISCUSSION... /ISSUED 823 PM CDT MON MAY 30 2011/

UPDATE...
FORECAST PRODUCTS WERE UPDATED TO ACCOUNT FOR GRADUALLY LOWERING
WIND SPEEDS THIS EVENING. RED FLAG WARNING AND WIND ADVISORY
HIGH-LITES WERE ALLOWED TO EXPIRE. EVENING GUIDANCE PACKAGE NOT YET
IN...BUT WE STILL BELIEVE THERE IS A SLIM CHANCE FOR THUNDERSTORMS
TO DEVELOP NORTHWARD ALONG THE DRY-LINE THIS EVENING...AND ALSO
LATER TONIGHT AS THE PACIFIC COLD FRONT INTERACTS WITH THE DRY-
LINE. SO...NO CHANGES TO THE ALREADY SMALL THUNDER CHANCES.
RMCQUEEN

PREV DISCUSSION... /ISSUED 658 PM CDT MON MAY 30 2011/

AVIATION...
MODERATE LOW LEVEL SOUTHERLY FLOW WITH VFR CONDITIONS WILL PREVAIL
AGAIN THIS FORECAST. THERE ARE...HOWEVER...SLIM CHANCES FOR
THUNDERSTORMS TO EFFECT TAF SITES OVERNIGHT THAT WE WILL BE
WATCHING. FIRST...DRY-LINE RUNNING FROM JUST EAST OF KLBB TO ABOUT
25 MILES WEST OF KCDS HAS CONVECTED WITH SHALLOW HIGH-BASED
CUMULUS. LOW RISK OF A FEW THUNDERSTORMS DURING THE EVENING...
MAINLY NORTHWEST OF KCDS AND ALSO SOUTH OF KLBB AS DRY-LINE RETREATS.
ALSO...A SLIM CHANCE OF THUNDERSTORM DEVELOPMENT LATER TONIGHT AS A
PACIFIC COLD FRONT EDGES EASTWARD SHORTLY AFTER MIDNIGHT. FINALLY...
DEEPER MOISTURE SHOULD YIELD A HEALTHIER CUMULUS CLOUD FIELD
TOMORROW AFTERNOON ALONG WITH SLIGHTLY BETTER CHANCE FOR AFTERNOON
THUNDERSTORMS. RMCQUEEN

PREV DISCUSSION... /ISSUED 322 PM CDT MON MAY 30 2011/

SHORT TERM...
FIRE WEATHER AND LIMITED CHANCES FOR CONVECTION ASSOCIATED WITH THE
EJECTION OF AN UA TROUGH OVER THE NORTHERN/CENTRAL PLAINS REMAIN OF
CONCERN THROUGH THE SHORT TERM.

AT 20Z...THE DRYLINE WAS ORIENTED FROM ROUGHLY SILVERTON TO
BROWNFIELD. ADDITIONAL MIXING MAY HELP THE IT TO PROGRESS ANOTHER
30-45KM THROUGH LATE AFTERNOON. SATELLITE TRENDS SHOW A MODERATE CU
FIELD ALONG/EAST OF THE DRYLINE WHERE INHIBITION HAS WEAKENED NOTABLY
PER LAPS/RUC ANALYSIS. THUS AN ISOLATED THUNDERSTORM MAY INITIATE
OVER THE EXTREME EASTERN SOUTH PLAINS/ROLLING PLAINS DURING THE NEXT
2-4HRS IF MODEST LIFT ASSOCIATED WITH THE DRYLINE CIRCULATION CAN
PROVE TO BE SUFFICIENT. HOWEVER A LACK OF MEANINGFUL FORCING/ASCENT
WILL LIKELY PRECLUDE DEVELOPMENT LOCALLY DURING THE DAYLIGHT HOURS.
HIGH RESOLUTION MODELS CONTINUE TO SUGGEST THAT INCREASING CU OVER
THE UPPER TRANS PECOS/WESTERN BASIN MAY MATURE INTO STORMS AND
APPROACH THE SOUTHERN/SOUTHEAST ZONES THIS EVENING. ADDITIONALLY...
HINTS OF CI ARE NOTED IN SOME MODELS OVER THE SOUTHERN SOUTH
PLAINS/ROLLING PLAINS BETWEEN 03-06Z AS A PAC FRONT PUSHING
SOUTHEAST IN WAKE OF THE PASSING UA TROUGH AXIS MERGES WITH THE
DRYLINE. THIS MAY PROVE TO PRESENT THE DAY/S BEST CHANCE FOR RAIN...
BUT PROBABILITIES WILL REMAIN AOB 20 TO 30 PERCENT.

SAID FRONT WILL PUSH SOUTH OF THE FA OVERNIGHT...BUT IS PROGGED TO
RETREAT NORTHWARD DURING THE DAY TUESDAY AS RENEWED UA TROUGHINESS
EVOLVES OVER THE U.S. WEST COAST. TUESDAY APPEARS TO OFFER THE BEST
CHANCE OF RAIN WE/VE SEEN IN SOME TIME /30-40 PERCENT/ WITHIN
MOISTENING UPSLOPE FLOW. YET...UA SUPPORT WILL BE MINIMAL WITH
BUILDING HEIGHTS UNDER THE PERIPHERY OF AN EXPANDING SUBTROPICAL
RIDGE OVER CENTRAL TEXAS. THUS DEEP LAYER SHEAR WILL BE WANING...
BUT INSTABILITY WILL REMAIN SUFFICIENT TO WARRANT A RISK OF SEVERE
WEATHER.

LONG TERM...
THE LONG TERM FORECAST WILL BE CHARACTERIZED BY A SUMMERTIME RIDGE
AND A TROUGH TO THE WEST OF THE AREA. A WARM FRONT WILL LIFT NORTH
TOMORROW EVENING SPREADING MOISTURE TO A LARGER PORTION OF WEST
TEXAS. AN ELONGATED RIDGE WILL BE POSITIONED FROM WEST TEXAS
THROUGH THE MID ATLANTIC STATES. A CHANCE OF THUNDERSTORMS WILL
EXIST JUST ABOUT EVERY EVENING THROUGH THURSDAY ACROSS THE HIGHER
TERRAIN OF NEW MEXICO. SOME OF THESE STORMS WILL HAVE A CHANCE OF
DRIFTING INTO THE AREA. THIS TREND COULD LAST THROUGH THE WEEKEND
WITH THE UPPER RIDGE SHIFTING EAST AND A BROAD TROUGH TO THE WEST
NEARING A BIT CLOSER. DIFFERENCES AMONG MODEL SOLUTIONS ENTER THE
FORECAST TOWARDS THE END OF THE FORECAST PERIOD AS A CLOSED LOW
DIVES INTO SOUTHERN CALIFORNIA. THERE COULD BE A CHANCE OF MORE
WIDESPREAD PRECIPITATION BY THE MIDDLE OF NEXT WEEK BUT THIS
FORECASTER IS NOT HOLDING HIS BREATH GIVEN THE MODEL DIFFERENCES AT
THE MOMENT. TEMPERATURES WILL STAY ABOVE AVERAGE WITH STRONG
POSITIVE HEIGHT ANOMALIES ASSOCIATED WITH THE RIDGE. AND FOR WHAT IT
IS WORTH...THE NAEFS IS DEPICTING A PROLONGED PERIOD OF WARMTH
THROUGH THE MIDDLE OF JUNE. JDV

FIRE WEATHER...
CRITICAL FIRE WEATHER IS ONGOING OVER THE WESTERN/CENTRAL SOUTH
PLAINS...AND HAS ALREADY CONTRIBUTED TO AT LEAST TWO SIGNIFICANT
FIRES. THESE CONDITIONS WILL PERSIST UNTIL EARLY EVENING WHEN
SOUTHWESTERLY WINDS WILL BEGIN TO SUBSIDE...BUT OVERNIGHT RH
RECOVERIES WILL BE VERY POOR. WINDS WILL VEER TOWARD THE NORTHWEST
OVER ALL AREAS EXCEPT THE SOUTHERN ROLLING PLAINS BY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  92  61  91  62 /  30  10  20  10  20
TULIA         64  91  65  92  65 /  30  10  10  10  10
PLAINVIEW     64  90  65  91  64 /  30  10  10  10  10
LEVELLAND     64  90  65  91  64 /  30  10  10  10  10
LUBBOCK       68  91  68  92  66 /  20  10  10   0  10
DENVER CITY   63  90  64  91  64 /  30  10  10  10  10
BROWNFIELD    65  90  66  91  64 /  20  10  10  10  10
CHILDRESS     68  96  68  96  69 /  20  10   0   0   0
SPUR          68  94  68  94  67 /  20   0   0   0   0
ASPERMONT     71  95  71  95  71 /  10  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/99
Hazardous weather outlook, May 30, 8:18 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
818 PM CDT MON MAY 30 2011

TXZ021>044-010130-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
818 PM CDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

ISOLATED THUNDERSTORMS MAY DEVELOP ALONG AND EAST OF A DRYLINE
OVERNIGHT. IF STORMS DEVELOP...THEY WILL BRING THE THREATS OF
LOCALLY DAMAGING WINDS AND LARGE HAIL. THE STRONGEST STORMS ARE
POSSIBLE ALONG AND EAST OF A QUITAQUE TO RALLS TO TAHOKA LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS MAY BE ON-GOING ACROSS THE SOUTHERN SOUTH
PLAINS AND ROLLING PLAINS TUESDAY MORNING...WITH STORMS EXPECTED
TO EXPAND NORTHWARD TUESDAY AFTERNOON. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS UNLIKELY OVERNIGHT...BUT MAY BE REQUESTED IF
ORGANIZED SEVERE THUNDERSTORMS DEVELOP.

In the hours before

Special weather statement, May 30, 11:17 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 PM CDT MON MAY 30 2011

TXZ035-036-310445-
CROSBY-LUBBOCK-
1117 PM CDT MON MAY 30 2011

...STRONG THUNDERSTORM IN SOUTHEAST LUBBOCK COUNTY MOVING INTO
WESTERN CROSBY COUNTY...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN LUBBOCK COUNTY...NEAR RANSOM
CANYON...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MCZ
Special weather statement, May 30, 11:25 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1125 PM CDT MON MAY 30 2011

TXZ030-031-310500-
FLOYD-MOTLEY-
1125 PM CDT MON MAY 30 2011

...STRONG THUNDERSTORM IN SOUTHEAST FLOYD COUNTY ENTERING SOUTHWEST
MOTLEY COUNTY...

AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHWEST OF MATADOR...MOVING NORTHEAST
AT 35 MPH. DOUGHERTY IS IN THE PATH OF THIS STRONG THUNDERSTORM.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MCZ
Special weather statement, May 30, 11:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1136 PM CDT MON MAY 30 2011

TXZ035-036-041-042-310530-
CROSBY-GARZA-LUBBOCK-LYNN-
1136 PM CDT MON MAY 30 2011

...STRONG THUNDERSTORM WEATHER ADVISORY FOR LYNN...LUBBOCK...GARZA
AND CROSBY  COUNTIES...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SLATON...MOVING NORTHEAST
AT 35 MPH.

PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Local storm report, May 31, 12:46 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1246 AM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             RALLS                   33.68N 101.38W
05/30/2011  E1.00 INCH       CROSBY             TX   PUBLIC

            TIME ESTIMATED

&&

EVENT NUMBER LUB1100122

GDS
Local storm report, May 31, 12:52 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1252 AM CDT TUE MAY 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             MATADOR                 34.02N 100.82W
05/31/2011  E1.75 INCH       MOTLEY             TX   PUBLIC

            TIME ESTIMATED

&&

EVENT NUMBER LUB1100123

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:29 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd47 min
May 30, 11:34 PM CDTSevere Thunderstorm WarningLUBChildress, Hall56 min
May 31, 12:00 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley60 min
May 31, 12:06 AM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent54 min
May 31, 12:13 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley47 min
May 31, 12:58 AM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall, Motley47 min
May 31, 6:50 PM CDTSevere Thunderstorm WarningLUBCochran40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.